MathSciNet Relay Station
MathSciNet bibliographic data
MR49919 (14,247f) 10.0X
Nagell, Trygve Sur un théorème d'Axel Thue. (French) Ark. Mat. 1, (1952). 489–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement